# SDR SWAA2025081403471

- Difficulty date: August 11, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 41,803 hours, 20,053 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flap
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR SLIDE BAR FLAP LOOSE.   RESECURED FLAP IAW MT 725-61-06.
